# SDR CALA2014051500592

- Difficulty date: May 13, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U16
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLOOR SUPPORT OF MAIN DECK. S=0.4"*0.3" STATION 991 - STATION 1016 LBL 32.  REMOVED THE FLOOR SUPPORT IAW 51-40-02 GEN REV 50, OK TO INSTALL . INSTALLED THE SUPPORT IAW SRM 51-40-02 GEN REV 50 DWG 147A5700 & 015968.
